# SDR 07FDEA04894

- Difficulty date: November 21, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 18,114 hours, 9,683 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Processing Unit
- Part number: BDM3003
- Part serial: 585
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT ON TAKEOFF.  INDICATION 3 GREEN, 3 RED "UNLKD" ON LOWER AND UPPER PANEL.  MAX AIRSPEED 225 KIAS THE DET SYS 2 WAS UNABLE TO RETRACT THE GEAR.  DID NOT TRY THE DET SYS 1.  REMOVED BOOGIE BEAM PROX SENSOR PROX MOUNT REMOVED FOR ACCESS OF 12GA. ALSO FOUND 8GA PROX (SYS 1) CONNECTOR CORRODED.  INSTALLED BOOGIE BEAM POSITION PROX SENSORS 12 GA AND 8 GA RT STRUT, REMOVED AND REPLACED PROXIMITY DETECTOR PROCESSING UNIT.  OPS CHECK IS NORMAL, OFF MFG BDM300-3, SRL 585 ON MFG BDM300-3, SRL 203.  WORK IS COMPLETE, ACFT IS OK FOR SERVICE.
